| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported needle broke while accessed in patient¿s pac.Needle had to be immediately and emergently removed to avoid complications.Bleeding noted back from hole in tubing.Chemotherapy emergently stopped.Needle removed.Patient re-accessed with a new needle.Interruption and delay in chemotherapy administration.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the tubing was confirmed.The product returned for evaluation was 20 ga powerloc max infusion set.The returned product sample was evaluated and the following observations were made: a tear in the extension tube was seen at the interface of the proximal luer adapter.The fracture surfaces of the damage contained striation-like patterns and radiating tear marks, which were indicative of flexural fatigue based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors may have contributed.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported per medwatch, needle broke while accessed in patient¿s pac.Needle had to be immediately and emergently removed to avoid complications.Bleeding noted back from hole in tubing.Chemotherapy emergently stopped.Needle removed.Patient re-accessed with a new needle.Interruption and delay in chemotherapy administration.No other information was provided.